# SDR SWAA2023110307389

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ; RH TRANS. ANGLE HAS CORROSION AT FASTENER HOLES FROM BS 727I-727J.<[01] REMOVED CORROSION ON UPPER SURFACE OF R/H TRANSITION ANGLE FROM STA.727I TO STA.727J PER SRM 51-10-02. FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. REPAIR SECTION WILL BE FROM STA.727H+10 TO STA.76. WORK WILL BE PERFORMED ON CARD #TTG8Q00NTL5Q.
